You'd have to take a pregnancy test if you think its a possibility.
Yes, you can get side effects after a week. That's around when you become protected. If the good side effects start, the bad ones can too.
i started talking birth control about 3 years ago and i stopped taking it probably 4 months ago. since then i have had really light one day periodse [with some very very light bleeding the days following] and now this months period is very very light. i took two pregnancy tests about a month ago and they were both negative. i went to the gyno and had my annual papsmere and he didnt say i was pregnant?? i dont know if me going off birth control is causing me to have weird periods for these last 4 months or if i'm pregnant?? please please help
well i personally think its probably the birthcontrol thats doing that.
even though its not in your system right now..your body is used to it.
thats what im thinking..and it probably will have to take some time to get readdjusted to not having it in your system.
jus like your body has to get used to having them in your system..and i dont think anythings wrong because ur gyno would probably tell u.
and if your worried then just ask the gyno about it and see what they say!
thank you so much! you basically made my day. i definitely was freaking out and my boyfriend doesn't think i 'm pregnant either. i guess i just assume the worst lol. if there is anything i can help you out with i would love too!! feel free to ask anything!
your welcome...glad to help!
im not sure if u would kno...but im not rly worried too much cuz i dont think its a high chance...but i just started birthcontrol the day after i had sex. but the day before...we had sex,and the condom broke but he didnt ejaculate. and now its been a bout a little over a week goin on 2 weeks and ive been feeling really tired and hungry and a little bloated.i havent gotten my period yet..im not sure if ive missed it or its late.i cant remember. but either way,these are symptoms of birthcontrol as well as pregnancy..but i didnt think you would feel those types of symptoms in your very first week of pregnancy..and i heard its a very HIGH chance that you WONT get pregnant if he didnt ejaculate but he "preejaculated."
but im not sure if he preejaculated or not..because you cant tell..but its sopposedly a very unlikely that you wont get pregnant...but im a worrywart so yea,
i dont think you need to worry about being pregnant. usually the first two weeks of pregnancy you wouldnt notice any symptoms. thats why some women dont even know they are pregnant till like 5 months! that happend to a lady i know. i think you are perfectly fine, its most likely your body getting used to the birth control. you can get pregnant of preejaculate but i think the chances of that are very rare. girl i think you are totally fine :] but go to your doctor if you really feel there is something wrong. because taking birth control while you are pregnant is probably not good for the baby. but i dont think you are pregnant so you should be fine. i know what you mean by being a worrywart. I definitely am!! hope that helps love!!
Justinsgirl, I swear I'm not just talking out of my butt here.
You CAN experience side effects after the first week. The hormones are in your system and your body needs time to adjust.
I highly doubt you're pregnant. If you started taking your pills the day after you had sex, then I'm assuming you were not in the middle of your cycle and probably just finished your period right? Its unlikely you were ovulating at that time.